# SDR 04FDEA00331

- Difficulty date: February 6, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 36,556 hours, 24,016 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT FLOOR PANEL FASTENER HOLES BS 400 LBL 10 - RBL 10.   REMOVED CORROSION IN A 1.0 X2.0 X .038 AREA.  ORIG THICKNESS IS .125, TOP CHORD IS OUT OF   LIMITS PER SRM 53-10-1.  CUT-OUT DAMAGED UPPER CHORD PER SRM 53-10-8.  FABRICATED   CHORD FROM BAC1505-100617  M536763,  ANGLE FROM BAC1490-2785,  M 526583 AND BAC1490-2831  M537615 AND STRAP FROM BAC1512-3396  M531513 AND BAC1512-3353 PER SRM 53-10-8.  LOCATED, DRILLED, ALODINED, PRIMED, PAINTED, AND INSTALLED ALL PARTS PER SRM 53-10-8.
